# SDR AALA2019051400008

- Difficulty date: May 14, 2018
- Submitted: May 14, 2018
- Operation: Air carrier
- Aircraft: N751AN
- Make and model: Boeing 777223
- Aircraft serial: 30798
- Aircraft time: 1 hours, 1 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Bearing
- Condition: Damaged
- Location: Horizontal Stab
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EXTENSIVE DAMAGE TO THE BALL SCREW AND BALL NUT INCLUDING SEPARATION OF THE BALL BEARING TRANSFER TUBE FROM THE BALL NUT. DAMAGE WAS CAUSED BY A TRAPPED BALL BEARING INSIDE THE BALL NUT OF THE BALL SCREW ACTUATOR FOR THE HORIZONTAL STAB.
